# SDR YENA2025009000907

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,534 hours, 1,214 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) "MX SMOKE CLASS 2 MSG IN DISPLAY ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2) FAULT(S) INDICATED BY SMOKE ); ACCOMPLISHED A/C SYS RESET/TEST IAW AMM 26-16-00-810-821-A.OPS CHK GOOD.NO FAULTS/MSGS NOTED .
